Is Being Freezing Cold A Side Effect Of Paxil For A Newer User
Posted 04 December 2011 - 04:58 PM
Is this a side effect that subsides? Otherwise I don't know if I can stay with the medication. I also have a pain in my low-right side where I usually do when feeling anxiety, but it is there all the time now whether anxious or not.
I'm wearing long underwear, jacket, hat, blanket, and am indoors at 65 degrees. This started yesterday, at day five at 10 mg. It might not look well for me and Paxil. Do others have the issue with being cold on Paxil? I'm taking it for depression - I've been dysthymic for years and it got much worse.
Posted 04 December 2011 - 06:40 PM
In you lies the power to choose, to commit - Stephen Convey
The kind of person you want to become is greatly influence by your inner decisions, and not from outside influence alone. We can even under adverse circumstances, decide what shall become of us ~ Brian C. Stiller
Posted 05 December 2011 - 10:00 PM
Maybe I should have made an interim step at 7.5mg instead of jumping to 10, as there was no issue at 5mg. As 5mg wasn't making a difference anymore, I didnt want the benefit to be absorbed and have to keep moving dosage up. There is definitly a reduction in depression at 10mg, having been disthymic for years. I hope this holds and I can get the immune system to not to respond badly anymore.
I appreciate the reply.
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users